# SDR 03FDEA02000

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO RT TUNNEL BETWEEN STA 5-113 TO STA 1541 NR 38 LONGERON SPLICE FOUND CRACK.  REMOVED DAMAGED LONGERON SPLICE AS PER SRM 51-31-01, VOL.II AND FABRICATED NEW SPLICE AS PER DRAWING A5A7114. INSTALLED NEW SPLICE AT CENTER CARGO RT TUNNEL BETWEEN STA 5-113 TO 1541, NR 38 LONGERON AS PER DRAWING N5A6774.
